English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Lower bounds on the dimension of the cohomology of Bianchi groups via Sczech cocyles

MPS-Authors
/persons/resource/persons255739

Şengün,  Mehmet Haluk
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons255743

Türkelli,  Seyfi
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource

https://doi.org/10.5802/jtnb.937
(Publisher version)

Supplementary Material (public)
There is no public supplementary material available
Citation

Şengün, M. H., & Türkelli, S. (2016). Lower bounds on the dimension of the cohomology of Bianchi groups via Sczech cocyles. Journal de Théorie des Nombres de Bordeaux, 28(1), 237-260. doi:10.5802/jtnb.937.


Cite as: http://hdl.handle.net/21.11116/0000-0007-ADAE-3
Abstract
Using Sczech cocyles, we compute the traces of certain involutions on the Eisenstein cohomology of principal congruence subgroups of Bianchi groups. These traces, combined with results of [13, 14, 2], give explicit lower bounds for the cuspidal cohomology of these groups. The asymptotic lower bounds that follow from our results complement the recent asymptotic upper bounds found in [4, 5, 12].